# SDR AALA201807029019

- Difficulty date: June 16, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINIATION FOUND ON THE FLOOR PANEL 161CF IN THE  BULK CARGO BAY.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARA 2, FIGURE 20109.
